Patient : Hey My friend drank gasoline a month ago and he was attempting to commit suicide but after fainting he woke up a few hours later. He ddnt go to the doctor. Now he's feeling that he's dying slowly, sometimes he faints and feel a burn in his chest and stomach. He doesnt want to go see a doctor because he still wants to die. What can i do to remove all the gasoline from his system, i need to make him change his mind Thank youuu
Gasoline is a mixture of about 150 chemicals refined from crude oil. Immediately or shortly after breathing a high amount of gasoline, a person may experience nose or lung irritation, feel dizzy or have a headache. When swallowed, gasoline will cause stomach irritation. Drinking gasoline or inhaling concentrated vapors can result in death. People can experience damage to their nervous system or lungs, several years after exposure to gasoline. The chemicals in gasoline are quickly flushed from the body, so there is nothing you need to do. A doctor can use function tests of your lungs, nervous system and heart to evaluate the effects of gasoline exposure. I would advise that you take your friend to a doctor to evaluate him for gasoline poisoning and underlying depression.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.